# SDR DALA1036579864

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CABIN FLOORBOARD 89 CHAFING MARKS FROM FASTNERS AT EXISTING HOLES.  REMOVED DAMAGED AREA HFEC NDT SPM 06-10-01.001.  REPAIRED PANEL IAW SRM 51-70-4.  INSTALLED IAW SRM 51-30-2 AND SRM 51-70-4, FIG 1.
